# SDR R7MR32643

- Difficulty date: January 4, 2001
- Submitted: March 29, 2001
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Part time: 310 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CONTROL ROD WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
